MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant procedure, an output issue occurred causing a procedure delay.It was not possible to visualize the signals of the ablation catheter on the ensite x.The catheter was unplugged and then plugged back in on the amplifier se ports side.The amplifier was restarted, the study was restarted, a new study was created, none of which resolved the issue.The catheter cable and catheter were exchanged which did not resolve the issue.The amplifier cable was exchanged, and all amplifier connection were unplugged and plugged back in.None of these actions solved the issue.It was possible to have the endo signals of the ablation when retrieving them from the front side of the ampere with an egm cable.The signals were still transmitted to the non-abbott (ge cardiolab ep) system; visualization and collection in navx mode on non-se catheters was possible.The amplifier was then exchanged to complete the procedure with no consequences to the patient.Post procedure, the issue was reproduced when switching back to the faulty amplifier.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one ensite x amplifier was received for evaluation.Visual inspection of the front panel ports identified there was a bent pin (7) in the tool id/isolation ground (pin 6 and 7) which are usually tied in the ablation port.This can cause loss of catheter communication or ground symptoms, which is related the reported symptom.It was also noticed that the securing ring for the right patient reference sensor (prs) port was more extended.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a blinking amber ¿not-ready¿ light emitting diode (led) status indicating the amplifier did not pass the power-on-self-test (post) although communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple), tacticath sensor enabled catheter, advisor hd grid catheter, and an inquiry catheter were all connected into an active magnetic tracker study.Each sensor was able to be initialized, localized, and then manipulated within the real time study successfully (which includes se1 (sensor enabled 1) through se6 ports and ports 1 through 8 of the ic (not including the ablation port)).Visual inspection of the front panel ports identified there was a bent pin.Based on the information provided to abbott and the investigation performed, the reported event was not able to be duplicated, however the root cause was attributed to the bent pin within the ablation port connector.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21976085
Report Number2184149-2025-00089
Device Sequence Number20660540
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)8261998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number8261998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown